# SDR FDEA201411253888

- Difficulty date: November 25, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 75,558 hours, 14,645 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE RIB DOUBLER FOUND CRACKED STATION XOS 789.  REMOVED IAW SRM 51-31-01 & FABRICATED NEW DOUBLER IAW DWG ARB3954 REVISION K.  INSTALLED NEW DOUBLER AT LT WING FIXED LE STATION  XOS 789 IAW SRM 51-33-01.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
